Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Ideal Types in a Polynomial Halfring

Louis Dale
Proceedings of the American Mathematical Society
Vol. 75, No. 2 (Jul., 1979), pp. 189-195
DOI: 10.2307/2042739
Stable URL: http://www.jstor.org/stable/2042739
Page Count: 7
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Ideal Types in a Polynomial Halfring
Preview not available

Abstract

Ideal types are used to classify ideals in a polynomial halfring and to determine when an ideal behaves like a $k$-ideal. In particular, these results are used to classify all ideals in the ring of polynomials over the integers.

Page Thumbnails

  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195